Another Needless Overdose Death / Theft

Advertisement
SELECT HOW TO SHARE

(THUNDER BAY, ON) – New details have emerged regarding the woman who was found deceased in her home approximately two days after dying.

What we heard is that the woman was doing drugs with someone she thought was her friend.

Advertisement

Drugs were being consumed via crack pipes and needles throughout the course of their time together.

At one point, the woman who resided in the apartment consumed some “blue down” (more on “blue down” further down) and became unresponsive, she overdosed. Her so-called “friend” failed to Narcan her or even dial 911.

Her friend, a woman, ransacked the woman’s body for the remainder of her drugs and money. She then fled the scene and called various people for a ride but yet still failed to dial 911 for the victim to have a chance of surviving. The victim was located deceased roughly two days later, sadly.

Advertisement

Always use the buddy system when getting high. Ensure you are doing drugs with a friend that has proven they are trustworthy because when it comes down to it, your life is in their hands. Narcan is a drug that temporarily reverses overdose symptoms and is available for free from any pharmacy. Narcan, also known as Naloxone, doesn’t remove or ‘absorb’ drugs from the body, it simply blocks opiates to some degree, often just long enough for medical professionals to arrive and take over assisting the victim. Further, always dial 911 as soon as an overdose is suspected. There are laws that prevent any criminal action being taken on someone who calls first responders to save a life.

Thinking about sobering up? Reach out to the good people at the Thunder Bay Counselling Centre and ask them about how you can start your journey to sobriety. Their number is 807-684-1880. Also, don’t forget to utilize the consumption and treatment services (supervised injection site) available at NorWest Community Health Centres, 525 Simpson street. Mon-Friday 10 am- 6 pm. Soon to be open 7 days per week.

HISTORY article dated december 11th, 2019:

(THUNDER BAY, ON) – As the drug epidemic continues it’s a stranglehold on the city of Thunder Bay, more and more people keep dying from potent and often tainted drugs.

Over the last few days, a woman was discovered deceased in an apartment unit near the intersection of Empress and Red River Road.

Advertisement

First responders located the woman after a 911 call was made. An investigation was conducted and it is believed she had died from a drug overdose.

Officers with the Thunder Bay Police Service held the scene for some time after the discovery as they worked hard to determine what happened.

Residents in the area say they have seen a funeral home vehicle retrieving a body during the course of the police presence.

If you or someone you know is using drugs, consider having them call the Thunder Bay Counselling Centre at 807-684-1880 and ask the good people there about how the journey through the recovery process can begin. They are caring and non-judgemental people who have your best interests at heart.

Health officials recommend that no one ever uses drugs alone. In the case of an overdose, you are putting yourself at a high risk of dying. Utilize the buddy system and always have a Narcan kit on hand and a telephone to call 911, should someone overdose.

HISTORY what is blue down? dated november 15th, 2019:

(THUNDER BAY, ON) – A new version of illegal opiates has hit Thunder Bay by storm. This new drug is dirtier, nastier, and cheaper than it’s purple cousin.

Advertisement

“Blue Down” is a relative of “Purple Down”. “Purple Down” mainly contains:

Advertisement
  • Fentanyl
  • Carfentanil
  • Heroin
  • Crystal meth
  • Various cutting agents such as dog-dewormer.

The “Blue” variant has tested much nastier. It has all the same as it’s purple brethren, along with the following:

  • Bath salts
  • Various benzo’s
  • Sleeping pills
  • Comet (the cleaning product).

This version of the drug has hit Thunder Bay and people are consuming it at alarming rates as it is more diluted than it’s purple cousin. The blue stuff can and is still causing overdoses. The photos in this article are from products in Thunder Bay. Blue down has been in Thunder Bay for quite some time, but it is now here in massive amounts and readily available in all areas of town.

If you want to get sober, reach out to the good people at the Thunder Bay counselling centre at 807-684-1880.

Advertisement

Also, don’t forget to utilize the consumption and treatment services (supervised injection site) available at NorWest Community Health Centres, 525 Simpson street. Mon-Friday 10 am- 6 pm. Soon to be open 7 days per week.

SELECT HOW TO SHARE

3 Replies to “Another Needless Overdose Death / Theft”

  1. Hopefully the scumbag who left the junkie to die is at the very least charged with a robbery. i doubt there are any laws that state you must stick around and help someone in an emergency.

  2. i happen to know of the deceased and never ever put a needle in her arm…….her worst thing was hanging with the wrong crowd only because she was lonely and kept a nice apt…let the vagrants stay there all the time ,kind hearted innocent girl……so sad….

    1. So you’re saying this was her first injection and she died from it?

      Seems unlikely, but I’m a born skeptic. However my skepticism is usually well founded.

      Sad deal nonetheless.

Comments are closed.